# SDR DALA2021100406027

- Difficulty date: March 17, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 FUSELAGE / FR 16 / R-1 DOOR OPENING / STOP FITTING #1 / CRACK INDICATION AT HOLE #3. CORRECTIVE ACTION: PERFORMED REPETITIVE INSPECTION PER ER/A #590595-14AD REV.ORIGINAL, SECTION III, OK TO CONTINUE MONITOR. (1757809)
